C.R. BARD, INC. (BASD) -3006260740 POWERGLIDE PRO MIDLINE CATHETER (20G) (8CM); CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
08/29/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported by customer that while attempting to place a powerglide into a patient in his left lower forearm when resistance was met.When trying to advance catheter, some resistance was also met when attempting to remove catheter and needle.Noted tip of catheter appeared to be jagged and slightly shorter when compared to same size catheter.Small firm piece noted on area by the insertion site.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.